# SDR UALA2009070201902

- Difficulty date: July 2, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 75,009 hours, 8,512 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Inoperative
- Location: Emergnecy Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  LOWER WALL ACROSS DOOR 3 LEFT.  REPAIRED FEEDER CABLE, CHECKS OKAY.
